mrskbarnett has any body been on the patch

Discussion in 'Fibromyalgia Main Forum' started by larayne, May 26, 2003.

  1. larayne

    larayne New Member

    Hi I am new here but did want to tell you I have just started using the duragesic patch. After reading some of the posts I am now afraid to continue. I was so happy with it until now. I have had FM and osterarthritis for many years. I had a major bleed from voltarin so my doctor doesn't give me many meds. I was in so much pain it was robbing me of my life. I couldn't go to the theater, church or any doings as I couldn't sit that long. I didn't do well to travel very far in a car. I stopped working in the yard. And on and on. Finally the pain had me in tears. I didn't sleep at night so my nerves were shot. I went to another doctor and he gave me Rx for Percoset and sent my doctor a letter. He continued with the rx's this dr. gave . He also gave me Soma. It helped but only for a short time then I was in severe pain again. After a bad experience of going to my family doc...he gave me the patch. I loved it. I went to a wedding the other day having to travel for an hour, I sat in the church pew and didn't squirm once..went to the dinner and enjoyed the whole pm. Ate and enjoyed visiting with friends and relatives. The ride home was enjoyable...I slept very well that night. Yesterday i spent the whole day with my husband working in the yard. I painted all the pretties we have out and today I did the wash and cleaned the basement and even took my dog for a short walk. I have my life back. I must tell you I did overdo it a bit and had to take a pill and lie down and rest for an hour this afternoon. And now I feel some discomfort but it was my own fault by doing too much . I might have to take another pill but won't unless it gets worse. I can deal with pain but not like I have had for a long time. I had so much faith in this patch and it was helping me so much but now I don't know if I should continue it. Anybody what do I expect to happen if I go off it and have the withdrawal? I really need something. I know how you feel about ...if one should take the patch. Please let me know what you decide. larayne
  2. larayne

    larayne New Member

    Hello Friends Thankyou for your reply. It is so nice to have such friendly and good advice and people who are concerned about others taking their time to talk to you. What a friendly site this is. I feel so lucky I found it. Larayne